MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number F320108PT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Vestibular autorotation test (vat) to bedside for peripheral intravenous line (piv) placement.Patient difficult iv access.Determined powerglide midline to be placed.20g 10cm powerglide midline placed to left cephalic vein x 1 attempt.While securing device with statlock, powerglide flushed with normal saline (ns) and site noted to be leaking ns.Powerglide removed immediately and new 20g 10cm powerglide midline placed without difficulty (from same lot #).Upon inspection of defective powerglide midline, the catheter tip is almost fully detached at the proximal portion of the hub.

Brand Name
PERIPHERAL CATHETER INSERTION KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key19905702
Report Number19905702
Device Sequence Number20617170
Product Code FOZ
UDI-Device Identifier00801741140686
UDI-Public(01)00801741140686
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/02/2024
Report Date (Section F) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberF320108PT
Device Catalogue NumberF320108PT
Device Lot NumberREHY3267
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Date Report Sent to FDA04/02/2024